the discharge is heavy & has been continuing for awhile what does this mean??
I, too, had this problem after having a Nexplanon Implant for almost 2 years. It doesn't necessarily mean anything. Some people continue to have this problem for the rest of their time having the implant. For me, it went away after a few weeks. I have a friend who had hers taken out, though, due to having this problem for several months straight. It's basically a lighter version of your period. Why some people have this after going so long without one, I don't know.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2015 • 1 answer
Posted 17 Aug 2016 • 0 answers
Posted 14 Dec 2016 • 0 answers
Posted 18 Mar 2017 • 0 answers
Posted 11 Sep 2017 • 0 answers